# SDR HNAA2013021300052

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 59,929 hours, 66,674 cycles
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Part number: OL6839BPEGPL
- Condition: Failed
- Location: Caution Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERRAIN CAUTION LIGHT FOR DISARM LIGHT IS INOPERATIVE.  R & R CAUTION LIGHT.  RESECURED LENS. OPS CHECKED GOOD.
